MENU

You are here

Publications

Export 1637 results:
Journal Article
Pichi F, Quaini A, Rozza G. A Reduced Order technique to study bifurcating phenomena: application to the Gross-Pitaevskii equation. SIAM Journal on Scientific Computing [Internet]. 2020 . Available from: https://arxiv.org/abs/1907.07082
Stabile G, Ballarin F, Zuccarino G, Rozza G. A reduced order variational multiscale approach for turbulent flows. Advances in Computational Mathematics [Internet]. 2019 ;45:2349-2368. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85068076665&doi=10.1007%2fs10444-019-09712-x&partnerID=40&md5=af0142e6d13bbc2e88c6f31750aef6ad
Karatzas EN, Stabile G, Nouveau L, Scovazzi G, Rozza G. A reduced-order shifted boundary method for parametrized incompressible Navier–Stokes equations. Computer Methods in Applied Mechanics and Engineering [Internet]. 2020 ;370. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85087886522&doi=10.1016%2fj.cma.2020.113273&partnerID=40&md5=d864e4808190b682ecb1c8b27cda72d8
Feola R, Giuliani F, Montalto R, Procesi M. Reducibility of first order linear operators on tori via Moser's theorem. Journal of Functional Analysis [Internet]. 2019 ;276:932 - 970. Available from: http://www.sciencedirect.com/science/article/pii/S0022123618303793
Altafini C. Reduction by group symmetry of second order variational problems on a semidirect product of Lie groups with positive definite Riemannian metric. ESAIM: COCV 10 (2004) 526-548 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/3521
Falqui G, Magri F, Tondo G. Reduction of bi-Hamiltonian systems and separation of variables: an example from the Boussinesq hierarchy. Theor. Math. Phys. 122 (2000) 176-192 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3219
Dubrovin B, Mazzocco M. On the reductions and classical solutions of the Schlesinger equations. Differential equations and quantum groups, IRMA Lect. Math. Theor. Phys. 9 (2007) 157-187 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/6472
Carlet G, Lorenzoni P, Raimondo A. The reductions of the dispersionless 2D Toda hierarchy and their Hamiltonian structures. J. Phys. A 43 (2010) 045201 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3846
Göttsche L, Kikwai BKipkirui. Refined node polynomials via long edge graphs. Communications in Number Theory and Physics [Internet]. 2016 ;10:193–234. Available from: http://dx.doi.org/10.4310/CNTP.2016.v10.n2.a2
Altafini C, Havel TF. Reflection symmetries for multiqubit density operators. J. Math. Phys. 47 (2006) 032104 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2121
Piccoli B, Sussmann HJ. Regular Synthesis and Sufficiency Conditions for Optimality. SIAM J. Control Optim. 39 (2000) 359-410 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3213
Marconi E. Regularity estimates for scalar conservation laws in one space dimension. Journal of Hyperbolic Differential Equations [Internet]. 2018 ;15:623-691. Available from: https://doi.org/10.1142/S0219891618500200
Balogh F, Bertola M. Regularity of a vector potential problem and its spectral curve. J. Approx. Theory [Internet]. 2009 ;161:353–370. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1016/j.jat.2008.10.010
Musina R. On the regularity of weak solutions to H-systems. Atti .Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 18 (2007) 209-219 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1753
Sigalotti M. Regularity properties of optimal trajectories of single-input control systems in dimension three. Journal of Mathematical Sciences 126 (2005) 1561-1573 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/4794
Bartocci C, Bruzzo U, Hernandez Ruiperez D, Munoz Porras JM. Relatively stable bundles over elliptic fibrations. Math. Nachr. 238 (2002) 23-36 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3132
Arroyo M, DeSimone A. Relaxation dynamics of fluid membranes. Phys. Rev. E 79 (2009) 031915 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3618
Adams J, Conti S, DeSimone A, Dolzmann G. Relaxation of some transversally isotropic energies and applications to smectic A elastomers. Math. Models Methods Appl. Sci. 18 (2008) 1-20 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1912
Bellettini G, Elshorbagy A, Paolini M, Scala R. On the relaxed area of the graph of discontinuous maps from the plane to the plane taking three values with no symmetry assumptions. Annali di Matematica Pura ed Applicata (1923 -) [Internet]. 2019 . Available from: https://doi.org/10.1007/s10231-019-00887-0
Albeverio S, Dabrowski L, Fei S-M. A Remark on One-Dimensional Many-Body Problems with Point Interactions. Int. J. Mod. Phys. B 14 (2000) 721-727 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3214
Mancini G, Battaglia L. Remarks on the Moser–Trudinger inequality. Advances in Nonlinear Analysis [Internet]. 2013 ;2(4):389-425. Available from: http://edoc.unibas.ch/43974/
Bianchini S, Bonicatto P, Gusev NA. Renormalization for Autonomous Nearly Incompressible BV Vector Fields in Two Dimensions. SIAM Journal on Mathematical Analysis [Internet]. 2016 ;48:1-33. Available from: https://doi.org/10.1137/15M1007380
Dal Maso G, Murat F, Orsina L, Prignet A. Renormalized solutions of elliptic equations with general measure data. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 28 (1999), no. 4, 741-808 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/1236
Altafini C. Representing multiqubit unitary evolutions via Stokes tensors. Phys. Rev. A 70 (2004) 032331 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2307
Cangiani A, Süli E. The residual-free-bubble finite element method on anisotropic partitions. SIAM J. Numer. Anal. [Internet]. 2007 ;45:1654–1678. Available from: https://doi.org/10.1137/060658011

Pages

Sign in